MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(4) archive data review and functional testing.The root cause of the system error was the defective processor board, likely due to the aging of the device.The autopulse platform was manufactured in october 2006 and is almost 16 years old, well beyond its expected service life of 5 years.There was no physical damage observed on the returned autopulse platform during the visual inspection.A review of the platform's archive data showed system error, 136 (invalid parameters block), confirming the reported complaint.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" displayed upon powering up, confirming the reported complaint.Technical investigation revealed that the root cause of the system error was the defective processor board, which must be replaced to remedy the fault.Last autopulse 1.1 was manufactured in 2009.As of july 2016, zoll announced the end of life for autopulse 1.1.Many important components used in ap1.1 are no longer available further restricting our ability to service.Zoll recommended scrapping the autopulse platform to the customer.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4) displayed "system error, out of service, revert to manual cpr".No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15517426
Report Number3010617000-2022-01724
Device Sequence Number5990702
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown